See Alike in...

Alike App

Browser

darkwitch

554d

i had a slightly traumatic experience while at the mental hospital. it was my last day there so i was too excited to sleep all too well. took a trazadone. worst mistake ever; i was super anxious and overstimulated. could not stop moving at all and no matter how hard i tried, i couldn't sleep. i would get up, go to watch tv, come back, and every time i wore my cpap machine it would feel like i was choking. i know it isn't as intense as other, more superlative experiences but it affected me so much i have become afraid to sleep the past few days.

Top reply
    • Wanderprone

      554d

      I’m so sorry! Sounds like you had an opposite reaction to the trazodone. Is it the fear of choking when using your CPAP that’s getting to you? What about trying the CPAP while you’re sitting up with someone else in the room with you for comfort and just wearing it for a few minutes to prove to yourself that it’ll be okay? Hopefully the fear will lessen the farther you get away from the night but you could also reach out to your outpatient psychiatrist for a bedtime anti-anxiety pill you could take for just a few nights while you readjust.

    • Wanderprone

      554d

      I’m so sorry! Sounds like you had an opposite reaction to the trazodone. Is it the fear of choking when using your CPAP that’s getting to you? What about trying the CPAP while you’re sitting up with someone else in the room with you for comfort and just wearing it for a few minutes to prove to yourself that it’ll be okay? Hopefully the fear will lessen the farther you get away from the night but you could also reach out to your outpatient psychiatrist for a bedtime anti-anxiety pill you could take for just a few nights while you readjust.

      • darkwitch

        554d

        @Wanderprone i have been doing okay for the past couple days now. it's just making me on edge. it was so difficult to get a full breath and it felt like i was focusing on breathing myself and couldn't let my body get it back. if i really need it, i'll take some diphenhydramine.

    • RachaelV93

      554d

      😥

      • darkwitch

        554d

        @RachaelV93 fr 😥

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion